Uniqueness of coprimary decompositions

Maani-Shirazi, M. and Smith, P.F. (2007) Uniqueness of coprimary decompositions. Turkish Journal of Mathematics, 31(1), pp. 53-64.

Full text not currently available from Enlighten.


Uniqueness properties of coprimary decompositions of modules over non-commutative rings are presented.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Smith, Professor Patrick
Authors: Maani-Shirazi, M., and Smith, P.F.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Turkish Journal of Mathematics

University Staff: Request a correction | Enlighten Editors: Update this record